Alert archive / Indiana / River Flood Warnings in 2019

River Flood Warning 280, NWS Indianapolis, IN

June 5, 20195 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Jun 5, 2019, 10:27 PM EDT for 5 counties in Indiana. It took effect at Jun 5, 2019, 11:05 PM EDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 5, 2019, 10:27 PM EDT (02:27 UTC)
In effect from
Jun 5, 2019, 11:05 PM EDT
Expired
Jun 6, 2019, 10:46 PM EDT
In force
24 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
Minor

Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Lafayette (LAFI3).

Action stage
7 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

673 
WGUS43 KIND 060227
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1027 PM EDT Wed Jun 5 2019

...The National Weather Service in Indianapolis has issued a Flood 
Warning for portions of the following waterways in central and 
southern Indiana...

  Wabash River...

.Lowland flooding will develop along the Wabash River at Lafayette. 
Significant flooding is not expected. Flooding will begin overnight.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-061426-
/O.NEW.KIND.FL.W.0280.190606T0351Z-190608T0300Z/
/LAFI3.1.ER.190606T0351Z.190606T1800Z.190607T1500Z.NO/
1027 PM EDT Wed Jun 5 2019

The National Weather Service in Indianapolis has issued a 

* Flood Warning for 
  the Wabash River at Lafayette.
* until Friday evening.
* At  9:30 PM Wednesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 11.6 feet by Thursday afternoon.  It will fall below 
  flood stage by Friday morning.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$
3 follow-up statements
722 
WGUS83 KIND 060306
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1105 PM EDT Wed Jun 5 2019

...A Flood Warning continues for portions of the following waterways 
in Indiana...

  Wabash River...


.Recent and repeated rounds of rainfall have led to continued river 
flooding on the Wabash River in western Indiana. There was up to two 
inches of rain with isolated higher amounts on Wednesday. 

Flooding is currently forecast to come to an end this Monday. 
However, with one to two inches of rainfall forecast across central 
Indiana over the next week...additional and renewed flooding is 
expected.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-070305-
/O.EXT.KIND.FL.W.0280.190606T0305Z-190608T0300Z/
/LAFI3.1.ER.190606T0305Z.190606T1800Z.190607T1500Z.NO/
1105 PM EDT Wed Jun 5 2019

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Friday evening.
* At 10:30 PM Wednesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 11.6 feet by Thursday afternoon.  It will fall below 
  flood stage by Friday morning.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC121-165-167-070305-
/O.EXT.KIND.FL.W.0259.000000T0000Z-190609T1200Z/
/MTZI3.1.ER.190523T0500Z.190601T1345Z.190609T0000Z.NO/
1105 PM EDT Wed Jun 5 2019

The Flood Warning continues for
  The Wabash River at Montezuma.
* until Sunday morning.
* At  9:45 PM Wednesday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.4 feet by Thursday evening then 
  begin falling. It will fall below flood stage Saturday evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC033-101-INC083-153-070305-
/O.EXT.KIND.FL.W.0261.000000T0000Z-190610T1200Z/
/HUTI2.1.ER.000000T0000Z.190606T0600Z.190610T0000Z.NO/
1005 PM CDT Wed Jun 5 2019

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until Monday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 18.6 feet late tonight and 
  will fall below flood stage by Sunday evening.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-070305-
/O.EXT.KIND.FL.W.0262.000000T0000Z-190610T0900Z/
/RVTI3.1.ER.190522T1339Z.190531T0900Z.190609T2100Z.NO/
1105 PM EDT Wed Jun 5 2019

The Flood Warning continues for
  The Wabash River at Riverton.
* until late Sunday night.
* At 10:00 PM Wednesday the stage was 17.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Sunday 
  afternoon.
* At 18.0 feet...Extensive lowland flooding is in progress.  High 
  water surrounds many river cabins.  Access to most river cabins is 
  by boat only.  Levees begin to protect farmland.  Extensive 
  flooding of Leaverton Park occurs in Palestine, Illinois.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$
917 
WGUS83 KIND 061433
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1033 AM EDT Thu Jun 6 2019

...A Flood Warning continues for portions of the following waterway 
in Indiana...

  Wabash River...

.Recent and repeated rounds of rainfall have led to continued river 
flooding on the Wabash River in western Indiana. There was up to two 
inches of rain with isolated higher amounts on Wednesday. 

Flooding is currently forecast to come to an end by next Monday. 
However, with one to two inches of rainfall forecast across central 
Indiana over the next week, additional or renewed flooding will be 
possible.


Precautionary/Preparedness Actions...

Motorists should never drive into flood water. Turn around and go 
another way. Keep children away from flooded areas. Recreational and 
agricultural interests should remain alert to changing river 
conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-071433-
/O.EXT.KIND.FL.W.0280.000000T0000Z-190607T1800Z/
/LAFI3.1.ER.190606T0245Z.190606T1115Z.190607T0600Z.NO/
1033 AM EDT Thu Jun 6 2019

The Flood Warning continues for
  The Wabash River at Lafayette.
* until Friday afternoon.
* At  9:30 AM Thursday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late 
  tonight.
* At 12.0 feet...High water affects a few low river cabins and county 
  roads.

&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

INC045-121-165-171-071433-
/O.CON.KIND.FL.W.0281.190606T2100Z-190608T0000Z/
/CVGI3.1.ER.190606T2100Z.190607T0000Z.190607T1200Z.NO/
1033 AM EDT Thu Jun 6 2019

The Flood Warning continues for
  The Wabash River at Covington.
* from this afternoon to Friday evening.
* At  9:45 AM Thursday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 16.2 feet by late tonight.  It will fall below flood 
  stage by Friday morning.
* At 16.0 feet...Low agricultural lands begin to flood.  Backyard 
  flooding of cottages on right bank starts a short distance upstream
  of gage.  Critical stage of Young-Neal Levee is reached. 

&&

LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
      4020 8747 4040 8709             

$$

INC121-165-167-071433-
/O.EXT.KIND.FL.W.0259.000000T0000Z-190609T0500Z/
/MTZI3.1.ER.190523T0500Z.190601T1345Z.190608T1700Z.NO/
1033 AM EDT Thu Jun 6 2019

The Flood Warning continues for
  The Wabash River at Montezuma.
* until late Saturday night.
* At  9:45 AM Thursday the stage was 14.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.6 feet by Friday morning then 
  begin falling. It will fall below flood stage Saturday afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right 
  bank from the mouth of Sugar Creek to northern edge of Montezuma 
  begin to flood.

&&

LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
      3985 8741 3997 8745             

$$

ILC033-101-INC083-153-071433-
/O.EXT.KIND.FL.W.0261.000000T0000Z-190610T0600Z/
/HUTI2.1.ER.000000T0000Z.190606T1800Z.190609T1800Z.NO/
933 AM CDT Thu Jun 6 2019

The Flood Warning continues for
  The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Sunday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 18.3 feet this afternoon and 
  will fall below flood stage by Sunday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.  
  Hutson Creek begins to overflow from backwater.  Old Darwin Road 
  and a few rural roads in eastern Clark and Crawford counties in 
  Illinois are impassable.  Low agricultural land floods.

&&

LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
      3922 8762 3932 8763             

$$

ILC033-101-INC083-153-071433-
/O.EXT.KIND.FL.W.0262.000000T0000Z-190610T0834Z/
/RVTI3.1.ER.190522T1339Z.190531T0900Z.190609T2034Z.NO/
1033 AM EDT Thu Jun 6 2019

The Flood Warning continues for
  The Wabash River at Riverton.
* until late Sunday night.
* At 10:00 AM Thursday the stage was 17.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Sunday 
  afternoon.
* At 18.0 feet...Extensive lowland flooding is in progress.  High 
  water surrounds many river cabins.  Access to most river cabins is 
  by boat only.  Levees begin to protect farmland.  Extensive 
  flooding of Leaverton Park occurs in Palestine, Illinois.

&&

LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
      3898 8759 3913 8767             

$$
485 
WGUS83 KIND 070246
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1046 PM EDT Thu Jun 6 2019

...The Flood Warning is no longer in effect for portions of the
following waterways in Indiana...

  Wabash River...


.The Wabash River at Lafayette has fallen below flood stage.


Precautionary/Preparedness Actions...

Be alert to flood debris on previously flooded roads. Keep children 
away from flooded areas. Recreational and agricultural interests 
should remain alert to changing river conditions.

For detailed flood information go to weather.gov/ind on the web and 
click on rivers and lakes.



INC045-121-157-165-171-070316-
/O.CAN.KIND.FL.W.0280.000000T0000Z-190607T1800Z/
/LAFI3.1.ER.190606T0245Z.190606T1115Z.190607T0015Z.NO/
1046 PM EDT Thu Jun 6 2019

The Flood Warning is cancelled for
  The Wabash River at Lafayette.
* At 10:30 PM Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at Thu 08:15 PM.
* Forecast...It will continue to fall.


&&

LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
      4048 8688 4056 8673             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 5, 9:38 PM EDT, 49 minutes earlier.

Area forecast discussion, Jun 5, 9:38 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
938 PM EDT Wed Jun 5 2019

.UPDATE...

The Near Term section has been updated below.

&&

.SYNOPSIS...
Issued at 233 PM EDT Wed Jun 5 2019

Latest surface analysis shows boundary that extends NE to SW
across the northwest part of central IN. Storms extend along and
just ahead of this boundary and will continue to move through
central IN into early tonight.

&&

.NEAR TERM /Tonight/...
Issued at 940 PM EDT Wed Jun 5 2019

Made significant adjustment to evening pops per radar trends. Will
go dry much of the night after midnight, with redevelopment
possible tomorrow. Previous discussion follows.

Issued at 233 PM EDT Wed Jun 5 2019

Frontal boundary will continue to move south through central IN
during the period. Much of the activity should be across the
southern half of the area after midnight leaving just a slight
chance with any further development across the northern areas.

&&

.SHORT TERM /Thursday through Saturday/...
Issued at 233 PM EDT Wed Jun 5 2019

Quasistationary frontal boundary will remain over southern IN/
northern KY during the period. Easterly flow around high pressure
over the southern Great Lakes should keep skies partly cloudy with
temperatures around 80. But, having that stationary boundary
across/near the southern counties will also keep POPs sufficient
for scattered afternoon/evening thunderstorms around, and some
could produce brief downpours keeping flooding in some area a
risk.

Thursday night and Friday look the driest at this point as that
pesky boundary moves south of the Indiana. Temperatures will be
warm around 80 degrees and a bit less humid as high pressure will
still be over the eastern Great Lakes keeping the area with an
easterly surface flow.

But, this changes going into Saturday as the boundary to the south
returns northward in response to a mid/upper level trough/low
moves into the TN and lower OH Valley region. POPs will increase
on Saturday along and south of the boundary with showers and
thunderstorms expected through the day.

&&

.LONG TERM /Saturday Night through Wednesday/...
Issued at 229 PM EDT Wed Jun 5 2019

An active pattern will persist for the second half of the weekend
and early part of next week before a drier...cooler airmass once
again expands into the region.

The greatest coverage to rain and thunderstorms continues to focus
Saturday night and Sunday as a slow moving upper level low and
attendant surface wave drift across the Tennessee and lower Ohio
Valleys. With a tropical airmass over the region with precip water
values making a run at 2 inches or greater by Sunday...torrential
rain and associated flooding will remain a primary
concern...especially across the southern half of the forecast
area. The upper low and surface wave will drift south Sunday night
and Monday aided by a cold front that will finally shove the
deeper moisture out of the region.

Growing confidence that high pressure will build into the Great
Lakes and Ohio Valley for Tuesday and Wednesday bringing a drier
airmass with below normal temperatures as the upper pattern
transitions to more of a northwest flow. High temperatures in the
low to mid 70s will be common Tuesday and Wednesday.

&&

.AVIATION /Discussion for the 06/00Z TAFs/...
Issued at 728 PM EDT Wed Jun 5 2019

Largely VFR through the period. MVFR fog and/or ceilings possible
near daybreak Thursday, returning to VFR by mid morning.

Will carry VCTS at HUF/BMG for the first couple of hours as
convection remains near but just south of those sites.

All sites received some rainfall today, and expect that this may
contribute to some fog development depending on degree of sky
cover late tonight.

Winds will generally be variable throughout the period less than
10KT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...DM
NEAR TERM...DM/Nield
SHORT TERM...DM
LONG TERM...Ryan
AVIATION...Nield
Hazardous weather outlook, Jun 5, 5:25 AM EDT, 17 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
525 AM EDT Wed Jun 5 2019

INZ021-028>031-035>049-051>057-060>065-067>072-060930-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
525 AM EDT Wed Jun 5 2019

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Outlook: Scattered thunderstorms are expected today and tonight. Some
of these storms may be strong to severe.

Hazards: Damaging winds, large hail, heavy rainfall, lightning.

Timing: Thunderstorms are possible any time today or tonight. The
best chances for severe storms will be from 4 pm to 11 pm.

Discussion: An upper wave and surface frontal system will move
through central Indiana bringing thunderstorms to the area today.
Instability and some shear could allow these storms to become strong
to severe late afternoon through this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Outlook: There are chances for thunderstorms across parts of central
Indiana Thursday through Tuesday. At this point widespread severe
storms are not expected.

Discussion: A stalling frontal boundary and an upper low traveling
across the southern U.S. will keep chances for showers and
thunderstorms in place across parts of central Indiana through
Tuesday. Heavy rainfall and lightning will be the main threats from
these storms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 4 pm.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

CP

In the hours before

Local storm report, Jun 5, 8:31 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FLASH FLOOD      4 SSE HELTONVILLE       38.88N 86.34W
06/05/2019                   LAWRENCE           IN   911 CALL CENTER

            FLOODING ALONG ROAD, HAS SINCE RECEDED.

&&

KH
Local storm report, Jun 5, 8:33 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     FLASH FLOOD      5 SSE HELTONVILLE       38.86N 86.35W
06/05/2019                   LAWRENCE           IN   911 CALL CENTER

            FLOODING ALONG ROAD. IT HAS SINCE RECEDED.

&&

KH
Local storm report, Jun 5, 9:05 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 PM EDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     3 N RILEY               39.43N 87.30W
06/05/2019                   VIGO               IN   911 CALL CENTER

            NUMEROUS TREES AND POWER LINES DOWN ACROSS
            THE AREA. TIME ESTIMATED FROM RADAR.

&&

KH
Local storm report, Jun 5, 10:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1000 PM EDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     FLOOD            MITCHELL                38.73N 86.47W
06/05/2019                   LAWRENCE           IN   EMERGENCY MNGR

            MULTIPLE INTERSECTIONS UNDER WATER WITHIN
            MITCHELL.

&&

KH
Local storm report, Jun 5, 10:02 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1002 PM EDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     1 SSE MITCHELL          38.73N 86.47W
06/05/2019                   LAWRENCE           IN   EMERGENCY MNGR

            POWER OUTAGE AND TREE ON HOUSE. TIME
            ESTIMATED FROM RADAR.

&&

KH
Local storm report, Jun 5, 10:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 PM EDT WED JUN 5 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     FLASH FLOOD      PLEASANT VIEW           38.86N 86.21W
06/05/2019                   JACKSON            IN   911 CALL CENTER

            ROAD CLOSED. ROAD WASHED OUT, CULVERT GONE.

&&

KH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:09 PM EDTSpecial Weather StatementINDMartin66 min
Jun 5, 8:21 PM EDTSpecial Weather StatementINDDaviess, Knox, Martin69 min
Jun 5, 10:01 PM EDTAreal Flood WarningINDBoone, Montgomery6 hr
Jun 6, 4:13 AM EDTAreal Flood AdvisoryINDBoone, Montgomery6 hr
Jun 6, 4:45 AM EDTAreal Flood WarningINDJackson, Lawrence6 hr
Jun 6, 10:27 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren34 hr
Jun 6, 5:20 PM EDTAreal Flood AdvisoryINDBartholomew, Jackson3 hr

Nearby

River Flood Warnings in Indiana, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.